# SDR CA101019017

- Difficulty date: September 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 13,102 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A27
- Condition: Damaged
- Location: Nr 2
- Part time: 1,300 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB OUT, IN CARGO CONFIGURATION, THE CREW HEARD A LOUD CLUNK SOUND, ON PASSING THROUGH 4000 FT AND OBSERVED THAT THE NR 2 ENGINE HAD FAILED. ENGINE FAILURE PROCEDURES WERE CARRIED OUT AND THE ACFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.  MX INSPECTED THE NR 2 ENGINE AND THERE WAS DAMAGE INTERNALLY IN THE POWER SECTION.  NR 2 ENGINE WAS REPLACED AND THE FAILED ENGINE WAS SENT FOR REPAIR, NO REPORT FROM REPAIR FACILITY AVAILABLE AT THIS TIME.
